# SDR 20000407SH031

- Difficulty date: February 9, 2000
- Submitted: April 7, 2000
- Operation: Air carrier
- Aircraft: N4393X
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7635035
- Engine: Lyc IO360C1C
- System (JASC): 2710 · Aileron Control System
- Part: Support Bracket
- Part number: 6755001
- Condition: Cracked
- Location: Aileron
- Part time: 5,191 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, FOUND LT AILERON BELLCRANK LOWER SUPPORT BRACKET CRACKED AT FORWARD BOLT HOLE.  REPLACED BRACKET WITH NEW PART.  LAST YEAR, THE SAME BRACKET ON THE RIGHT WING WAS ALSO CRACKED ALLOWING BRACKET TO FLEX ENOUGH TO CREATE SEVERAL INCHES OF PLAY IN THE RIGHT AILERON.  THAT BRACKET WAS ALSO REPLACED.  CAUSE:  HIGH TIME AND STRESS.  (X)
